# SDR SWAA2020041429816

- Difficulty date: March 5, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BS 887; LBL9 - RBL22; WL169 FLOOR BOARD SUPPORT HAS CORROSION UPPER SURFACE / REMOVED AND REPLACED AFT CARGO STA 887 LBL 9- RBL 22 FLOOR SUPPORT / PANEL SPLIED I/A/W SRM 51-40-02-0G-0 & BOEING DWG 146A9401 SHEET 12 REV A. SUPPOT PANEL SPLICE FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED SRM LIMITS REPAIRED BY REPLACEMENT I/A/W SRM 51-10-02-0G-0 PARA 9C. P/N 146A9401-39
